Alert archive / Wisconsin / Tornado Warnings in 2008

Tornado Warning 14, NWS Milwaukee, WI

June 7, 2008Columbia County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this tornado warning at Jun 7, 2008, 1:23 PM CDT for Columbia County, Marquette County, Wisconsin. It was in force for 67 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2008, 1:23 PM CDT (18:23 UTC)
Expired
Jun 7, 2008, 2:30 PM CDT
In force
67 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Columbia County, WI, Marquette County, WI

The radar

The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 1:50 PM CDTTSTM WND GST 60Wisconsin Dells, WIHEAVY RAIN...SEVERE WINDS...POWER IS OUT
Jun 7, 1:55 PM CDTTSTM WND DMGWisconsin Dells, WINUMEROUS TREES AND POWER LINES DOWN ACROSS THE WISCONSIN DELLS AREA...INCLUDES PORTIONS OF SAUK AND COLUMBIA COUNTIES.
Jun 7, 1:59 PM CDTTORNADO 16 Wsw Endeavor, WIEF1 TORNADO WITH 90 MPH WINDS. LIKELY STARTED IN ADAMS COUNTY AND CROSSED INTO MARQUETTE COUNTY 2.5 NORTH OF BRIGGSVILLE. TORNADO CONTINUED EAST-SOUTHEAST 2.5 MILES AND ENDED 2 MILES NORTHEAST OF BRIGGSVILLE NEAR WHERE HIGHWAY 23 CROSSES NEENAH CREEK. TREES DO
Jun 7, 2:10 PM CDTTSTM WND DMG2 S Endeavor, WIA FEW TREES AND TREE BRANCHES REPORTED DOWN IN THE SOUTHWEST PART OF THE COUNTY NEAR BRIGGSVILLE AND ENDEAVOR. POWER LINES ALSO REPORTED DOWN.
Jun 7, 2:20 PM CDTTSTM WND DMGPortage, WICALLS STILL COMING IN TO POLICE DEPARTMENT...BUT TREES WERE BLOWN DOWN AND SOME FLOODING WAS ALSO REPORTED. THE DEGREE OF FLOODING IS UNKNOWN.
Jun 7, 2:20 PM CDTTSTM WND GST 651 W Portage, WIHEAVY RAINS...WITH POOLING WATER ON ROADS
Jun 7, 2:21 PM CDTTSTM WND DMGWisconsin Dells, WITEMPORARY CANOPY BLOWN DOWN...WIND SPEED UNKNOWN
Jun 7, 2:22 PM CDTTSTM WND DMG2 N Portage, WITREES COMING DOWN AND ESTIMATED 60 MPH WINDS ALL ALONG INTERSTATE 39 FROM PORTAGE TO THE MARQUETTE-COLUMBIA COUNTY LINE.
Jun 7, 2:32 PM CDTTORNADO 21 Ese Pardeeville, WI*** 5 INJ *** BEGINNING OF TORNADO TRACK OF 8 MILES FROM 232 PM TO 250 PM CDT. TRACK ENDED 3 MILES SOUTH OF CAMBRIA. BROAD AREA OF DAMAGE ABOUT 2 MILES WIDE AT TIMES WITH ESTIMATED SPEEDS OF 60 TO 90 MILES. HOWEVER...SEVERAL EMBEDDED VORTICES WITH DAMAGE OF 10
Jun 7, 2:35 PM CDTTORNADO3 Sw Wyocena, WIA ROOF OFF A HOME ON DUNNING ROAD. ALSO MULTIPLE REPORTS OF STRUCTURAL DAMAGE IN THE PORTAGE TO PARDEEVILLE AREAS...STRETCHING NORTHWEST TO THE WISCONSIN DELLS. IT IS UNKNOWN IF ALL OF THESE REPORTS ARE RELATED TO A TORNADO...BUT DISPATCH INDICATED THEY HAD MU

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1417 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KMKX 071825
TORMKX
WIC021-077-071930-
/O.NEW.KMKX.TO.W.0014.080607T1823Z-080607T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
123 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 230 PM CDT

* AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 25 MILES
  SOUTHWEST OF WESTFIELD...OR 9 MILES SOUTHEAST OF MAUSTON...MOVING
  EAST AT 37 MPH.

* THE TORNADO WILL BE NEAR...
  9 MILES NORTH OF PORTAGE BY 205 PM CDT...
  9 MILES SOUTH OF MONTELLO BY 210 PM CDT...
  9 MILES NORTH OF PARDEEVILLE BY 215 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND HURRICANE FORCE STRAIGHT LINE WINDS EXCEEDING 
80 MPH.  

TREE AND STRUCTURAL DAMAGE HAS BEEN REPORTED IN SOUTHERN 
JUNEAU COUNTY WITH THIS STORM.  

LAT...LON 4366 8961 4395 8961 4399 8959 4398 8916
      4376 8921 4377 8923 4342 8927 4346 8959
      4355 8959 4357 8971 4362 8978 4365 8978
TIME...MOT...LOC 1823Z 276DEG 32KT 4372 8994

$$

CRAVEN
1 follow-up statement
000 
WWUS53 KMKX 071839
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT SAT JUN 7 2008

WIC021-077-071930-
/O.CON.KMKX.TO.W.0014.000000T0000Z-080607T1930Z/
MARQUETTE WI-COLUMBIA WI-
138 PM CDT SAT JUN 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN COLUMBIA AND MARQUETTE COUNTIES...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF TORNADO PRODUCING STORMS.  THESE TORNADO PRODUCING
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WISCONSIN DELLS TO 
REEDSBURG...MOVING EAST AT 39 MPH.

TORNADO PRODUCING STORMS WILL BE NEAR...
  ENDEAVOR BY 155 PM CDT...
  ENDEAVOR BY 200 PM CDT...
  6 MILES SOUTH OF GLEN OAK BY 205 PM CDT...
  INTERSTATE 90/94 WI RIVER BRIDGE BY 215 PM CDT...
  PORTAGE BY 220 PM CDT...
  PARDEEVILLE RAWS...PARDEEVILLE AND WYOCENA BY 230 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS 
OF 80 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4365 8978 4366 8961 4395 8961 4399 8959
      4398 8916 4376 8921 4377 8923 4342 8927
      4346 8959 4355 8959 4357 8971
TIME...MOT...LOC 1838Z 277DEG 34KT 4369 8974 4360 8998

$$

BORGHOFF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:56 AM CDT, 9 hours 27 minutes earlier.

Area forecast discussion, Jun 7, 3:56 AM CDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CDT SAT JUN 7 2008

FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL NEXT FEW
DAYS.

LATEST WATER VAPOR IMAGERY INDICATED A POTENT UPPER LEVEL LOW OVER
SOUTH CENTRAL MANITOBA CANADA. SOUTHWEST UPPER LEVEL FLOW WAS
SEEN OVER THE UPPER MIDWEST AND BACK INTO THE CENTRAL PLAINS.
STRONG JET STREAK WAS EMBEDDED WITHIN THIS AREA. AT THE
SURFACE...A STRONG SURFACE LOW ASSOCIATED WITH THE UPPER LOW WAS
MOVING NORTH INTO MANITOBA CANADA. BROAD SOUTH TO SOUTHWEST
SURFACE WINDS WERE SEEN ACROSS THE REGION.

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT...

FOLLOWED THE GFS AND ECMWF FOR GUIDANCE FOR THE SHORT TERM PORTION
OF THE FORECAST...PER HPC DISCUSSION. SURFACE WARM FRONT EXPECTED
TO DEVELOP FROM THE CENTRAL HIGH PLAINS NORTHEAST INTO NORTHERN
IOWA AND SOUTHERN MINNESOTA BY 00Z SUNDAY. THIS FEATURE SHOULD
COMBINE WITH LOW TO MID LEVEL FRONTOGENESIS RESPONSE FIELDS AND AN
INCREASING LOW LEVEL JET NOSE TO PRODUCE CONVECTION IN THESE
AREAS...NORTHEAST INTO NORTHERN WISCONSIN.

GFS AND ECMWF FOCUS THE CONVECTION TO THE NORTHWEST OF THE
FORECAST AREA TODAY AND TONIGHT. HOWEVER...GIVEN WEAKLY CAPPED
ENVIRONMENT OVER THE FORECAST AREA...AND LOW LEVEL JET NOSE AND
MOISTURE ADVECTION ALSO FOCUSING ON SOUTHERN WISCONSIN LATER
TODAY AND TONIGHT...OTHER AREAS OF CONVECTION MAY DEVELOP AND MOVE
INTO THE AREA. SO...WILL GO SLIGHT CHANCE TO CHANCE POPS
TODAY...INCREASING TO LIKELY POPS TONIGHT.

HEAVY RAINFALL IS POSSIBLE WITH THE STORMS TONIGHT...AS MESO BETA
ELEMENTS INDICATE SLOW PROPAGATION OF STORMS...ESPECIALLY AFTER
06Z SUNDAY. PRECIPITABLE WATER VALUES RANGE FROM 1.50 TO 1.75
INCHES. TRAINING OF CONVECTION ALSO POSSIBLE...GIVEN PARALLEL
ORIENTATION OF MEAN WINDS AND LIFTING MECHANISMS. WILL HOLD OFF ON
A FLASH FLOOD WATCH FOR NOW...AND WAIT TO SEE HOW CONVECTION
DEVELOPS AND WHERE IT GOES LATER TODAY AND TONIGHT.

SEVERE WEATHER ALSO POSSIBLE LATER TODAY AND TONIGHT. MEAN LAYER
CAPE VALUES OF 1500 TO 2500 J/KG ARE EXPECTED BY 00Z
SUNDAY...ALONG WITH 0-6KM SHEAR VALUES OF 40 TO 50 KNOTS...AND
0-1KM SHEAR OF 20 TO 30 KNOTS. THESE VALUES WOULD CERTAINLY
SUPPORT SEVERE CONVECTION...WITH SUPERCELLS POSSIBLE. GIVEN SOME
UNCERTAINTY WITH TIMING AND PLACEMENT OF CONVECTION AND POSSIBLE
MCS TONIGHT...WILL NOT MENTION SEVERE IN FORECAST FOR NOW. SEE SPC
DAY 1 OUTLOOK FOR MORE INFORMATION.

SURFACE BOUNDARY AND WEAK SURFACE LOW SLOWLY SINK SOUTH INTO THE
FORECAST AREA BY 00Z MONDAY...WITH THE FRONT INTO NORTHERN
ILLINOIS BY 12Z MONDAY. AGAIN...THUNDERSTORMS WILL BE LIKELY
SUNDAY INTO SUNDAY EVENING...WITH HEAVY RAINFALL AND SEVERE
WEATHER REMAINING POSSIBLE. WILL MAINTAIN THE HEAVY RAIN WORDING
IN THE FORECAST...AS PARAMETERS MENTIONED ABOVE PERSIST. SEE SPC
DAY 2 OUTLOOK FOR MORE INFORMATION ON SEVERE POTENTIAL.

.LONG TERM...MONDAY THROUGH FRIDAY...

UNSETTLED PATTERN TO CONTINUE THROUGH MOST OF THE WEEK...AS GFS
AND ECMWF BOTH CONTINUE TO SHOW UPPER LEVEL FLOW BRINGING WEATHER
SYSTEMS THROUGH THE REGION. WILL MAINTAIN CHANCE WORDING FOR MOST
OF THE PERIOD.

&&

.AVIATION...DRY AIR IN PLACE FOR A SHORT TIME THIS MORNING.
HIGHER DWPNTS SURGING NORTH AND WILL OVERSPREAD THE CWA THIS
MORNING. MOISTURE FLUX AND APPROACH OF FRONT TO THE WEST WILL
RAISE THUNDERSTORM CHANCES THIS AFTERNOON INTO THE EVENING. VFR
CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND ANY
THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...08/WOOD
AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 7, 1:00 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 PM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-081215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
100 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT OVER SOUTH CENTRAL WISCONSIN ROUGHLY WEST OF A LINE FROM
GREEN LAKE TO JANESVILLE. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTHEAST WISCONSIN.
LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. IN
ADDITION...HEAVY RAINFALL IS EXPECTED AND THIS COULD LEAD TO FLASH
FLOODING AND RISING WATER LEVELS IN THE LARGER RIVER ACROSS OUR AREA.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING.

A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH
LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS
AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE
FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.  LOCALLY HEAVY RAINFALL IS STILL POSSIBLE.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY.

THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR
FLOODING THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND.

LMZ643>646-081215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
100 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY
THROUGH SUNDAY NIGHT.

THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH
FRIDAY

TZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jun 7, 11:24 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1124 AM CDT SAT JUN 7 2008

WIZ046-047-051-052-056>060-062>072-072100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1124 AM CDT SAT JUN 7 2008

...SEVERE WEATHER OUTBREAK EXPECTED FOR SOUTHERN WISCONSIN THIS
AFTERNOON AND EVENING...

AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A
LINE OF STRONG THUNDERSTORMS DEVELOPING ALONG A LINE FROM JUST
WEST OF BLACK RIVER FALLS...TO LA CROSSE...TO DECORAH IOWA. AS
THESE STORMS PUSH EAST...THEY WILL ENCOUNTER A VERY FAVORABLE
ATMOSPHERE FOR SEVERE THUNDERSTORMS.

THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO
THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE
STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND
EASTERN IOWA.

ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A STRONG TORNADO
ALSO CANNOT BE RULED OUT.

THIS IS A POTENTIALLY DANGEROUS SITUATION UNFOLDING. ALL PERSONS
ACROSS SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE
THUNDERSTORMS. HAVE AN ACTION PLAN READY FOR WHEN A SEVERE WEATHER
WATCH IS ISSUED...AND BE PREPARED TO EXECUTE THE PLAN WHEN A
WARNING IS ISSUED.

BORGHOFF/GEHRING/TZ
Special weather statement, Jun 7, 12:46 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1246 PM CDT SAT JUN 7 2008

WIZ046-047-051-071945-
MARQUETTE-GREEN LAKE-FOND DU LAC-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC
1246 PM CDT SAT JUN 7 2008

...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A
LINE OF STRONG OR SEVERE THUNDERSTORMS DEVELOPING ALONG A LINE
FROM JUST WEST OF WISCONSIN RAPIDS...TO CAMP DOUGLAS...TO PRAIRIE
DU CHIEN.

ONE STORM IN SOUTHEAST MONROE COUNTY HAS EXTREME ROTATION
ASSOCIATED WITH IT AND IS LIKELY PRODUCING A TORNADO. RESIDENTS
IN MARQUETTE...GREEN LAKE...AND FOND DU LAC COUNTY NEED TO BE
PREPARED FOR WARNINGS TO BE ISSUED SOON.

THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO
THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE
STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND
EASTERN IOWA.

ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG TORNADOES
CANNOT BE RULED OUT.

THIS IS A VERY DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS
SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS.
BE PREPARED TO TAKE QUICK ACTION AND HAVE AN ACTION PLAN READY TO
BE EXECUTED WHEN A WARNING IS ISSUED.

WIZ052-056>060-062>064-067-068-071945-
SHEBOYGAN-SAUK-COLUMBIA-DODGE-WASHINGTON-OZAUKEE-IOWA-DANE-
JEFFERSON-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...SHEBOYGAN...BARABOO...PORTAGE...
WISCONSIN DELLS...BEAVER DAM...WEST BEND...PORT WASHINGTON...
DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...
MONROE
1246 PM CDT SAT JUN 7 2008

...TORNADO WATCH 478 IN EFFECT UNTIL 8 PM CDT...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A
LINE OF STRONG OR SEVERE THUNDERSTORMS DEVELOPING ALONG A LINE
FROM JUST WEST OF WISCONSIN RAPIDS...TO CAMP DOUGLAS...TO PRAIRIE
DU CHIEN. AS THESE STORMS PUSH EAST...THEY WILL ENCOUNTER A VERY
FAVORABLE ATMOSPHERE FOR SEVERE THUNDERSTORMS.

THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO
THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE
STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND
EASTERN IOWA.

ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG TORNADOES
CANNOT BE RULED OUT.

THIS IS A DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS
SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS.
HAVE AN ACTION PLAN READY TO BE EXECUTED WHEN A WARNING IS
ISSUED.

WIZ065-066-069>072-071945-
WAUKESHA-MILWAUKEE-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...WAUKESHA...BROOKFIELD...MILWAUKEE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1246 PM CDT SAT JUN 7 2008

...SEVERE WEATHER OUTBREAK EXPECTED FOR SOUTHERN WISCONSIN THIS
AFTERNOON AND EVENING...

AT 1245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWS A
LINE OF STRONG OR SEVERE THUNDERSTORMS DEVELOPING ALONG A LINE
FROM JUST WEST OF WISCONSIN RAPIDS...TO CAMP DOUGLAS...TO PRAIRIE
DU CHIEN. AS THESE STORMS PUSH EAST...THEY WILL ENCOUNTER A VERY
FAVORABLE ATMOSPHERE FOR SEVERE THUNDERSTORMS.

THE ATMOSPHERIC CONDITIONS ARE RAPIDLY BECOMING FAVORABLE FOR
SEVERE THUNDERSTORM DEVELOPMENT...AND WILL CONTINUE TO DO SO
THROUGH THE EVENING. INSTABILITY...LIFT...AND SHEAR PROFILES ARE
STRENGTHENING ACROSS SOUTHERN WISCONSIN...NORTHERN ILLINOIS...AND
EASTERN IOWA.

ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. STRONG TORNADOES
CANNOT BE RULED OUT.

THIS IS A DANGEROUS SITUATION UNFOLDING. ALL PERSONS ACROSS
SOUTHERN WISCONSIN NEED TO BE PREPARED FOR SEVERE THUNDERSTORMS.
HAVE AN ACTION PLAN READY FOR WHEN A SEVERE WEATHER WATCH IS
ISSUED...AND BE PREPARED TO EXECUTE THE PLAN WHEN A WARNING IS
ISSUED.

BORGHOFF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 12:46 PM CDTFlash Flood WatchMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more39 hr
Jun 7, 1:05 PM CDTTornado WarningMKXSauk40 min
Jun 7, 1:33 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk4 hr
Jun 7, 1:45 PM CDTTornado WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Jun 7, 1:58 PM CDTFlash Flood WarningMKXGreen Lake4 hr
Jun 7, 2:30 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac4 hr
Jun 7, 2:37 PM CDTTornado WarningMKXColumbia, Dodge, Green Lake53 min
Jun 7, 2:45 PM CDTTornado WarningMKXColumbia, Iowa, Sauk60 min
Jun 7, 2:48 PM CDTTornado WarningMKXDane, Iowa57 min
Jun 7, 2:59 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 3:10 PM CDTTornado WarningMKXDane, Green, Jefferson, Rock65 min
Jun 7, 3:13 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington6 hr
Jun 7, 3:25 PM CDTTornado WarningMKXDodge, Washington65 min
Jun 7, 3:29 PM CDTFlash Flood WarningMKXDane, Jefferson4 hr
Jun 7, 3:37 PM CDTTornado WarningMKXColumbia, Dane, Sauk53 min
Jun 7, 3:53 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette52 min
Jun 7, 4:00 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha4 hr
Jun 7, 4:05 PM CDTTornado WarningMKXDane, Jefferson, Rock, Walworth, Waukesha55 min
Jun 7, 4:21 PM CDTSevere Thunderstorm WarningMKXDane, Iowa40 min
Jun 7, 4:27 PM CDTSevere Thunderstorm WarningMKXOzaukee48 min
Jun 7, 4:30 PM CDTTornado WarningMKXColumbia, Dane41 min
Jun 7, 4:36 PM CDTSevere Thunderstorm WarningMKXWashington39 min
Jun 7, 4:43 PM CDTSpecial Marine WarningMKX2 hr
Jun 7, 4:43 PM CDTTornado WarningMKXMilwaukee62 min
Jun 7, 4:58 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more47 min
Jun 7, 5:27 PM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 7, 5:28 PM CDTFlash Flood WarningMKXColumbia, Sauk9 hr
Jun 7, 5:35 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine40 min
Jun 7, 6:16 PM CDTTornado WarningMKXSauk59 min
Jun 7, 6:44 PM CDTRiver Flood WarningMKXMilwaukee21 hr
Jun 7, 6:45 PM CDTRiver Flood WarningMKXMilwaukee62 hr
Jun 7, 6:52 PM CDTRiver Flood WarningMKXMilwaukee27 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXMilwaukee67 hr
Jun 7, 6:54 PM CDTRiver Flood WarningMKXRacine5 days
Jun 7, 6:57 PM CDTFlash Flood WarningMKXGreen Lake, Marquette6 hr
Jun 7, 6:57 PM CDTRiver Flood WarningMKXWaukesha10 days
Jun 7, 6:57 PM CDTRiver Flood WarningMKXRacine14 days

Nearby

Tornado Warnings in Wisconsin, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.